CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
STOCHASTIC DIFFERENTIAL EQUATION WITH PIECEWISE CONTINUOUS ARGUMENTS: MARKOV PROPERTY, INVARIANT MEASURE AND NUMERICAL APPROXIMATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2022, 页码: 43
Authors:  Chen, Chuchu;  Hong, Jialin;  Lu, Yulan
Favorite  |  View/Download:78/0  |  Submit date:2023/02/07
   Invariant measure  Markov chain  weak convergence  backward Euler method  stochastic differential equations with piecewise continuous arguments  
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:112/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
SYMPLECTIC DISCONTINUOUS GALERKIN FULL DISCRETIZATION FOR STOCHASTIC MAXWELL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 4, 页码: 2197-2217
Authors:  Chen, Chuchu
Favorite  |  View/Download:91/0  |  Submit date:2022/04/02
stochastic Maxwell equations  symplectic dG full discretization  mean-square convergence